Numerical Quadrature of Periodic Singular Integral Equations

Research output: Contribution to journalJournal article – Annual report year: 1978Researchpeer-review

View graph of relations

This paper presents quadrature formulae for the numerical integration of a singular integral equation with Hilbert kernel. The formulae are based on trigonometric interpolation. By integration a quadrature formula for an integral with a logarithmic singularity is obtained. Finally it is demonstrated how a singular integral equation with infinite support can be solved by use of the preceding formulae.
Original languageEnglish
JournalInstitute of Mathematics and Its Applications. Journal
Issue number2
Pages (from-to)181-187
Publication statusPublished - 1978
CitationsWeb of Science® Times Cited: No match on DOI

ID: 5823263